# SDR FDEA202412241830

- Difficulty date: December 24, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N132FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42721
- Aircraft time: 17,865 hours, 6,513 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 893501
- Condition: Faulted
- Location: Zone 800
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER REACHING TOP OF CLIMB, FL360, MAIN  CARGO DOOR EICAS MESSAGE ILLUMINATED ALONG WITH  ASSOCIATED CARGO DOOR DISCRETE LIGHT. WE  ACCOMPLISHED THE CHECKLIST AND DESCENDING THROUGH  15000FT THE LIGHTS WENT OUT.  EMERGENCY DECLARED.  COMPLETED SENSOR INSTALLTION OPS CHECK FROM 52-71-09-2 9.C.(4) TO END.  OPS CHECKS/TESTED GOOD.  ALSO COMPLETED THE BREAKOUT BOX TEST OF MAIN CARGO DOOR SENSOR REQUESTED.  31-70-05-5-99 AND 31-70-06-6-99 - TESTED/ PASSED.  MAIN CARGO DOOR LATCHED AND LOCK INDICATION TEST GOOD/PASSED.
